# SDR AALA20140812011

- Difficulty date: August 12, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 48,046 hours, 12,322 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Reheater
- Part number: 1942744
- Condition: Inoperative
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT PACK OFF & PACK TEMP LIGHTS ILLUMINATED FOLLOWED BY BLEED OFF LIGHT.  PRIOR TO PACK TRIP, THE PNEUMATIC SYS COULD BE HEARD CYCLING.  FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED LT PACK REHEATER & CONDENSER MPN 1942765.  SYS GND CHECKED NORMAL OPERATION CLOSED.
